A derivative-free iterative method for nonlinear ill-posed equations with monotone operators
dc.contributor.author | George, S. | |
dc.contributor.author | Nair, M.T. | |
dc.date.accessioned | 2020-03-31T06:51:11Z | |
dc.date.available | 2020-03-31T06:51:11Z | |
dc.date.issued | 2017 | |
dc.description.abstract | Recently, Semenova [12] considered a derivative free iterative method for nonlinear ill-posed operator equations with a monotone operator. In this paper, a modified form of Semenova's method is considered providing simple convergence analysis under more realistic nonlinearity assumptions. The paper also provides a stopping rule for the iteration based on an a priori choice of the regularization parameter and also under the adaptive procedure considered by Pereverzev and Schock [11]. 2017 Walter de Gruyter GmbH, Berlin/Boston. | en_US |
dc.identifier.citation | Journal of Inverse and Ill-Posed Problems, 2017, Vol.25, 5, pp.543-551 | en_US |
dc.identifier.uri | 10.1515/jiip-2014-0049 | |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/9586 | |
dc.title | A derivative-free iterative method for nonlinear ill-posed equations with monotone operators | en_US |
dc.type | Article | en_US |